# SDR YADA2023092101

- Difficulty date: September 21, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 88,281 hours, 80,683 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 903800010035
- Part serial: 6372U
- Condition: Failed
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AFTER LANDING AND DURING TAXI "PILOT SIDE LEFT BRAKE GOES FLAT". MAINTENANCE PERFORMED TROUBLESHOOTING AND FOUND THAT THE PILOTS LEFT PEDAL BRAKE MASTER CYLINDER  WAS FULLY COMPRESSING CAUSING PEDAL TO GO ALL THE WAY TO THE FLOOR. PILOTS LEFT PEDAL BRAKE MASTER CYLINDER WAS REMOVED AND REPLACED, OPERATIONAL CHECK SUCCESSFUL.
